MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD MAX¿ CT/GC/TV; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM

BECTON, DICKINSON & CO. (SPARKS) BD MAX¿ CT/GC/TV; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Model Number 442970
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while testing with bd max¿ ct/gc/tv 20 false negative results for tv target occurred over 6 month period.Pap smears obtained positive results for tv on the same samples.There is no report of patient impact.The following information was provided by the initial reporter: customer reported to bd-marketing 20 false negative specimens for tv target over a 6 month period.
 
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant result when using the bd max ct/gc/tv (ref 442970) from unknown lot was performed by the verification of complaints history.Despite multiple attempts made to receive information from the customer, no data was provided for the investigation.The investigation was thus limited.Customer reported that, over a period of 6 months, 20 out of 300 samples gave a negative result with the bd max¿ ct/gc/tv assay whereas the pap smear test showed a positive result for the tv target.Based on the available information, and without run data, bd is unable to identify a cause for the customer discrepant results.Nonetheless, no reagent issue is suspected.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd max ct/gc/tv products.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.H3 other text : see h10.

Brand Name
BD MAX¿ CT/GC/TV
Common Device Name
TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14518490
Report Number1119779-2022-00768
Device Sequence Number5488584
Product Code OUY
UDI-Device Identifier00382904429706
UDI-Public00382904429706
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K151589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number442970
Device Catalogue Number442970
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown